International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 8, Pages 481-490

Chern classes of integral submanifolds of some contact manifolds

Gheorghe Pitiş

Department of Equations, Faculty of Mathematics and Informatics, Transilvania University of Braşov, Romania

Received 10 March 2002

Copyright © 2002 Gheorghe Pitiş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A complex subbundle of the normal bundle to an integral submanifold of the contact distribution in a Sasakian manifold is given. The geometry of this bundle is investigated and some results concerning its Chern classes are obtained.